advertisement
Question
Posted by: BRUDY CARLO | 2008/10/10

dienetic

always feel like vomiting I am using insulin

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Brudy Carlo
If using insulin makes you nauseous, then it is vital that you consult the dr who prescribed your insulin and tell him/her about this side-effect. Go for a checkup immediately because the dr may need to adjust your dose or change the type of insulin you are using. I trust that you are also under the guidance of a clinical dietitian because the correct diet is one of the most important aspects of diabetic treatment? If not, then Please consult a dietitian as soon as possible (visit the Association for Dietetics in SA Website at: www.adsa.org.za and click on "Find a Dietitian" to find a dietitian in your area).
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement